• Home
  • Blog
  • I still have Candida symptoms along with a rash that has worsened.

I still have Candida symptoms along with a rash that has worsened.

0 comments

Ann Asks Dale

Questions:  I have been doing 4 coffee enemas per day for 5 months. You may recall that I have been on the enzyme protocol for 9 months (actually over a year, but did not take the enzymes properly on an empty stomach for the first 4 months), along with Liverite and Bacillus Coagulens. I still have Candida symptoms along with a rash that has worsened. How many coffee enemas should I be doing daily? I read that one should gradually decrease the enemas.

If you are having a rash you have two choices, first choice more coffee enemas – go to five.

Choice two, take five days off from the enzymes – continuing the enemas, it the rash is from liver overflow the rash will get better. If it is not from liver overflow, then we need to figure out what is causing it. If you feel it is ok, please send me a photo before you make changes then another after.

A third thought: You can also dissolve a Bacillus Coagulens in about an ounce of water and spray on the rash, if it is indeed a fungus this will assist delivery of the probiotic.

What have you been putting on the rash?

Please list all the symtoms that seem to be candida, and where they are showing up.

 

About the Author

Follow me


{"email":"Email address invalid","url":"Website address invalid","required":"Required field missing"}
>
Skip to content